MENU

You are here

Publications

Export 1718 results:
2019
Hundertmark D, Jex M, Lange M. Quantum Systems at The Brink. Existence and Decay Rates of Bound States at Thresholds; Helium. arXiv:1908.04883. 2019 :25.
Hundertmark D, Jex M, Lange M. Quantum Systems at The Brink. Existence and Decay Rates of Bound States at Thresholds; Atoms. arXiv:1908.05016. 2019 :14.
Debin C, Gigli N, Pasqualetto E. Quasi-continuous vector fields on RCD spaces.; 2019.
Beltrán C, Kozhasov K. The Real Polynomial Eigenvalue Problem is Well Conditioned on the Average. Foundations of Computational Mathematics [Internet]. 2019 . Available from: https://doi.org/10.1007/s10208-019-09414-2
Karatzas EN, Stabile G, Nouveau L, Scovazzi G, Rozza G. A reduced basis approach for PDEs on parametrized geometries based on the shifted boundary finite element method and application to a Stokes flow. Computer Methods in Applied Mechanics and Engineering [Internet]. 2019 ;347:568-587. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85060107322&doi=10.1016%2fj.cma.2018.12.040&partnerID=40&md5=1a3234f0cb000c91494d946428f8ebef
Pichi F, Rozza G. Reduced basis approaches for parametrized bifurcation problems held by non-linear Von Kármán equations. [Internet]. 2019 ;81:112–135. Available from: https://arxiv.org/abs/1804.02014
Pichi F, Rozza G. Reduced Basis Approaches for Parametrized Bifurcation Problems held by Non-linear Von Kármán Equations. Journal of Scientific Computing [Internet]. 2019 ;81:112-135. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85068973907&doi=10.1007%2fs10915-019-01003-3&partnerID=40&md5=a09af83ce45183d6965cdb79d87a919b
Stabile G, Ballarin F, Zuccarino G, Rozza G. A reduced order variational multiscale approach for turbulent flows. Advances in Computational Mathematics [Internet]. 2019 ;45:2349-2368. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85068076665&doi=10.1007%2fs10444-019-09712-x&partnerID=40&md5=af0142e6d13bbc2e88c6f31750aef6ad
Franzoi L, Maspero A. Reducibility for a fast-driven linear Klein–Gordon equation. [Internet]. 2019 ;198(4):1407 - 1439. Available from: https://doi.org/10.1007/s10231-019-00823-2
Feola R, Giuliani F, Montalto R, Procesi M. Reducibility of first order linear operators on tori via Moser's theorem. Journal of Functional Analysis [Internet]. 2019 ;276:932 - 970. Available from: http://www.sciencedirect.com/science/article/pii/S0022123618303793
De Philippis G, Hirsch J, Vescovo G. Regularity of minimizers for a model of charged droplets. 2019 .
Bellettini G, Elshorbagy A, Paolini M, Scala R. On the relaxed area of the graph of discontinuous maps from the plane to the plane taking three values with no symmetry assumptions. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2019 . Available from: https://doi.org/10.1007/s10231-019-00887-0
Lučić D, Pasqualetto E. The Serre–Swan theorem for normed modules. Rendiconti del Circolo Matematico di Palermo Series 2 [Internet]. 2019 ;68:385–404. Available from: https://doi.org/10.1007/s12215-018-0366-6
Tezzele M, Demo N, Rozza G. Shape optimization through proper orthogonal decomposition with interpolation and dynamic mode decomposition enhanced by active subspaces. In: 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. ; 2019. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85075390244&partnerID=40&md5=3e1f2e9a2539d34594caff13766c94b8
Hess M, Rozza G. A spectral element reduced basis method in parametric CFD. Lecture Notes in Computational Science and Engineering [Internet]. 2019 ;126:693-701. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85060005503&doi=10.1007%2f978-3-319-96415-7_64&partnerID=40&md5=d1a900db8ddb92cd818d797ec212a4c6
Hess M, Rozza G. A Spectral Element Reduced Basis Method in Parametric CFD. In: Radu FAdrian, Kumar K, Berre I, Nordbotten JMartin, Pop ISorin Numerical Mathematics and Advanced Applications - ENUMATH 2017. Vol. 126. Numerical Mathematics and Advanced Applications - ENUMATH 2017. Springer International Publishing; 2019. Available from: https://arxiv.org/abs/1712.06432
Bellettini G, Elshorbagy A. On the square distance function from a manifold with boundary.; 2019. Available from: http://cvgmt.sns.it/media/doc/paper/4260/manif_with_bound_dist.pdf
Antonini P, Buss A, Engel A, Siebenand T. Strong Novikov conjecture for low degree cohomology and exotic group C*-algebras. arXiv e-prints. 2019 :arXiv:1905.07730.
Noselli G, Beran A, Arroyo M, DeSimone A. Swimming Euglena respond to confinement with a behavioural change enabling effective crawling. Nature Physics [Internet]. 2019 ;15:496–502. Available from: https://doi.org/10.1038/s41567-019-0425-8
Fonda A, Klun G. On the topological degree of planar maps avoiding normal cones. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS [Internet]. 2019 ;53:825-845. Available from: http://dx.doi.org/10.12775/TMNA.2019.034
Iraso R, Mnev P. Two-Dimensional Yang–Mills Theory on Surfaces with Corners in Batalin–Vilkovisky Formalism. Communications in Mathematical Physics [Internet]. 2019 . Available from: https://doi.org/10.1007/s00220-019-03392-w
Cangiani A, Chatzipantelidis P, Diwan G, Georgoulis EH. Virtual element method for quasilinear elliptic problems. IMA Journal of Numerical Analysis [Internet]. 2019 ;40:2450-2472. Available from: https://doi.org/10.1093/imanum/drz035
.Venturi L, Ballarin F, Rozza G. A Weighted POD Method for Elliptic PDEs with Random Inputs. Journal of Scientific Computing [Internet]. 2019 ;81:136-153. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85053798049&doi=10.1007%2fs10915-018-0830-7&partnerID=40&md5=5cad501b6ef1955da55868807079ee5d
Venturi L, Torlo D, Ballarin F, Rozza G. Weighted Reduced Order Methods for Parametrized Partial Differential Equations with Random Inputs. PoliTO Springer Series [Internet]. 2019 :27-40. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85084009379&doi=10.1007%2f978-3-030-04870-9_2&partnerID=40&md5=446bcc1f331167bbba67bc00fb170150
Scandone R. Zero modes and low-energy resolvent expansion for three dimensional Schrodinger operators with point interactions.; 2019. Available from: https://arxiv.org/abs/1901.02449

Pages

Sign in